RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 9, Pages 67–73 (Mi ivm372)  

This article is cited in 1 scientific paper (total in 1 paper)

The eigenvalue problem for an equation of mixed type with two lines of degeneracy

N. V. Chiganovaab

a Sterlitamak State Pedagogical Institute
b Sterlitamak Branch of Academy of Sciences of Bashkortostan

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:9, 63–69

Bibliographic databases:
UDC: 517.95
Received: 22.03.2002

Citation: N. V. Chiganova, “The eigenvalue problem for an equation of mixed type with two lines of degeneracy”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 9, 67–73; Russian Math. (Iz. VUZ), 47:9 (2003), 63–69

Citation in format AMSBIB
\Bibitem{Chi03}
\by N.~V.~Chiganova
\paper The eigenvalue problem for an equation of mixed type with two lines of degeneracy
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 9
\pages 67--73
\mathnet{http://mi.mathnet.ru/ivm372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042907}
\zmath{https://zbmath.org/?q=an:02199749}
\elib{http://elibrary.ru/item.asp?id=9083643}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 9
\pages 63--69


Linking options:
  • http://mi.mathnet.ru/eng/ivm372
  • http://mi.mathnet.ru/eng/ivm/y2003/i9/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. B. Sabitov, N. V. Chiganova, “The Tricomi problem for an equation of mixed type with a nonsmooth line of power degeneration”, Russian Math. (Iz. VUZ), 50:7 (2006), 62–73  mathnet  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:181
    Full text:50
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019